Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suddenly out of control after a round of HCG Diet injections, diagnosed Bipolar. Weight gain, nails fallen off. Causes ?

Last year after a round of HCG Diet injections I was suddenly out of control and diagnosed bipolar. Over the lady 6-9 months I have been put on a number of meds with no positive results. I ve gained 60 pounds my nails have fallen off and I m almost bald.. I m severely depressed a prisoner in my own home. This week I started lactating no chance of pregnancy. I have also had diarrhea for 5 days and this little place one had in front if my ear is now huge and swollen. I have also broke out in huge painful ulcers inside mouth. I ve read that pituitary tumors can cause bipolar episodes and that meds can cause pituitary tumors. Is it possible that the cyst like growth by my ear is a tumor that has spread. I do have dr app but am very Leary of voicing any complaints because they will just up my dose or add another med.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, you are telling that you are diagnosed as bipolar, have medicines regularly, and then you can have an idea of actual problems. the vague problems like diarrhea, hair loss etc can be related to the anemia, or malnutrition.
Besides medication you also take more of green leafy vegetables, pulses, sprouts, and proteine rich foods, to have a good general health.
Thank you.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor